# SDR UALA2012121407232

- Difficulty date: December 13, 2012
- Submitted: January 14, 2013
- Operation: Air carrier
- Aircraft: N418UA
- Make and model: Airbus A320-232
- Aircraft serial: 485
- Aircraft time: 62,391 hours, 23,565 cycles
- Engine: Iae V2527A5
- System (JASC): 5240 · Service Doors
- Part: Bolt
- Condition: Unsecure
- Location: R1 Door
- Stage of operation: IN
- How discovered: C
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

DOOR 1R WILL NOT CLOSE.  APPEARS TO BE BROKEN PIN IN HANDLE OUTSIDE.  SECURED BOLT.
